Hi, not sure if anyone can help but...
I started on 50mg Azathioprine two weeks ago for Spondyloarthropathy. The plan being that I would go up to 100mg in a months time. Before taking the Meds, I had a couple of instantaneous spasms in my hands, like the sort of cramps you sometimes get in your feet, agony! Anyway, I had a couple of those with my hands and then nothing for ages.
Fast forward to now. Since taking the Meds my symptoms appear to be worse, my toes look and feel different, they look like they would if you had worn really ill fitting shoes, they are more scrunched up than they were, and it is not as easy to wiggle my toes, and if I stretch them out my little toe starts to move away and out at an angle (of its own accord!) and sometimes goes into a spasm, which is painfull. With regard to my hands, they are fine unless I try peeling a potatoe, or something like that will bring a spasm on, again, I didn't have these symptoms before the Meds and so I am unsure of what's going on here.
I have to continue with the Aza 50mg for two more weeks before upping to 100mg. I am on 15g of Prednisone for my Ulcerative Colitis and my GI wants me to stay on this for a bit longer until the Aza has kicked in.
Any thoughts on whats going on would be interesting.
Samantha, 45 yrs
Stopped smoking Jan 2013. Diagnosed Left sided UC, 8th Feb 2014.
Gluten, Dairy, Sulfite, Salicylate, and Histamine intolerant
July... Currently taking Prednisone 50ml